The primes contain arbitrarily long polynomial progressions

Terence Tao*, Tamar Ziegler

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

67 Scopus citations
Original languageAmerican English
Pages (from-to)213-305
Number of pages93
JournalActa Mathematica
Issue number2
StatePublished - Dec 2008
Externally publishedYes

Bibliographical note

Funding Information:
The second author was partially supported by NSF grant DMS-0111298. This work was initiated at a workshop held at the CRM in Montreal. The authors would like to thank the CRM for their hospitality.

Cite this